# SDR NWAA080246312

- Difficulty date: January 18, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N672US
- Make and model: Boeing 747451
- Aircraft serial: 30267
- Aircraft time: 37,768 hours, 4,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Bs 2300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK AND ACCOMPLISHMENT OF CREW REST MODIFICATION FOUND FLOOR WEB AT BS 2300 RBL 60-RBL 80 WITH SHORT EDGE MARGIN.  REPAIRED PER EA 63-211481.
